# SDR AALA202401128886

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING FASTENER HOLE H1 AT DOOF STOP FITTING #7 POSITION AND FR 16 LEFT. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
